Electron. J. Diff. Eqns., Vol. 2006(2006), No. 103, pp. 1-10.

On a mixed nonlocal problem for a wave equation

Sergei A. Beilin

A nonlocal problem for a wave equation with integral condition is studied in a cylinder. The uniqueness and existence of a generalized solution is proved with the help of an a priori estimate and the Galerkin procedure, respectively.

Submitted April 13, 2006. Published September 8, 2006.
Math Subject Classifications: 35L05, 35L20, 35L99.
Key Words: Nonlocal problem; integral condition; wave equation.

Show me the PDF file (181K), TEX file, and other files for this article.

Sergei A. Beilin
Department of Mathematics
Samara State University
1, Ac. Pavlov st. 443011 Samara, Russia
email: sbeilin@narod.ru

Return to the EJDE web page